# SDR SWAA2019062033946

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 73,007 hours, 43,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 3A38981
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE HOOK AND LOOP STRAP LOOSE.  SECURED COVER TO HOOK AND LOOP STRAP PER SIP.
